MAUDE Adverse Event Report: CONMED; CONMED CAUTERY DEVICE IN SHELBY OPEN HEART SUPPLY

CONMED; CONMED CAUTERY DEVICE IN SHELBY OPEN HEART SUPPLY
Catalog Number DYNJ57505A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during an unidentified procedure, the cautery device caught on fire.After multiple good-faith attempts, the facility remained unable or unwilling to provide additional patient, product, or procedural information related to this incident.No serious injury, medical intervention, or follow-up care was originally reported.No impact to a patient, a patient's stability, or to the unidentified procedure was originally reported.No impact to a staff member was originally reported.No sample was returned to the manufacturer for evaluation.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an unidentified procedure, the cautery device caught on fire.

Common Device Name
CONMED CAUTERY DEVICE IN SHELBY OPEN HEART SUPPLY
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502 5945
MDR Report Key7676996
Report Number1423395-2018-00036
Device Sequence Number789578
Product Code OJH
UDI-Device Identifier10889942850372
UDI-Public10889942850372
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ57505A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;